# SDR SWAA2015050739427

- Difficulty date: March 31, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546958
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CREASE BEAM WEB CORRODED BETWEEN BS 460 - 480, STRINGER 17R.  R & R WEB IAW DWG.
